www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8007

Title: Classification of abelian hereditary directed categories satisfying Serre duality
Authors: VAN ROOSMALEN, Adam-Christiaan
Issue Date: 2008
Publisher: AMER MATHEMATICAL SOC
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360(5). p. 2467-2503
Abstract: In an ongoing project to classify all hereditary abelian categories, we provide a classification of Ext-finite directed hereditary abelian categories satisfying Serre duality up to derived equivalence. In order to prove the classification, we will study the shapes of Auslander-Reiten components extensively and use appropriate generalizations of tilting objects and coordinates, namely partial tilting sets and probing of objects by quasi-simples.
Notes: Hasselt Univ, Res Grp Algebra, B-3590 Diepenbeek, Belgium.Van Roosmalen, AC, Hasselt Univ, Res Grp Algebra, Gebouw D, B-3590 Diepenbeek, Belgium.AdamChristiaan.vanRoosmalen@UHasselt.be
URI: http://hdl.handle.net/1942/8007
DOI: 10.1090/S0002-9947-07-04308-5
ISI #: 000252879200010
ISSN: 0002-9947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2009
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.